Dec. 1st 2013 I went to the Dr ,because I had an ear infection I was given 7 days of amoxicillin, three weeks later I was still no better. I Returned to urgent care I was given another antibiotic and a Rx for Sudafed,I completed this round of antibiotics and sudafed it has now been seven weeks I still feel the ear pain, fatigue I feel generally unwell but do not have an ear infection. I have been taking Topamax for nerve damage to my back since June of 2013. Has anyone experienced ear pain or anything similar? I have had ct scan it was normal. The Dr says my ear looks great I can assure it doesn't nor do I feel normal, is it unlikely these symptoms have been caused by Topamax? I'm having complete blood work done tomorrow but would love any and all experiences. Thank you!
It is an unusual side-effect, hopefully the blood work will turn up some answers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Feb 2017 • 3 answers
Updated 27 May 2017 • 3 answers
Updated 8 Jul 2016 • 1 answer
Updated 16 Aug 2018 • 2 answers
Posted 16 Nov 2018 • 0 answers